UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1777

タイトル: On the Pseudo-Cyclicity of Some Iwasawa Modules Associated to Abelian Fields
著者: Tsuji, Takae
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol.4(1997), No.1, Page 183-209
抄録: Let $p$ be an odd prime number, and $K / \Q$ a totally imaginary finite abelian extension of the first kind, with the Galois group $Δ$. Let ${\cal U}_\infty$ (resp. ${\cal E}_\infty$ ) denote the projective limit of the semi-local units (resp. the global units) of the fields in the cyclotomic $\Zp$-extension of $K$. We will show that ${( {\cal U}_\infty / {\cal E}_\infty )}^+$ contains a cyclic $Λ [ Δ ]$-submodule of finite index.
URI: http://hdl.handle.net/2261/1777
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040106.pdf192.85 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください